S.NO Volume Issue Title of the paper Author(s) View Article
1 Volume 5 Issue 2 On intutionstic fuzzy regular generalized semipre continuous mappings Vaishnavy and D.Jayanthi
2 Volume 5 Issue 2 Contra π generalized semi continuous mappings S.Maragathavalli and K.ramesh
3 Volume 5 Issue 2 Soft g*s closed mappings in soft topological spaces M.Suraiya Begum and M.Sheik John
4 Volume 5 Issue 2 Mα-I*α closed sets in ideal minimal spaces V.Indhumathi, v.chitra and K.soundari
5 Volume 5 Issue 2 Weakly π-Н open sets in hereditary generalized topological spaces R.ramesh and R.Mariappan
6 Volume 5 Issue 2 Contra continuous functions, connectedness and compactness in ideal topological spaces S.Maragathavalli and R.Parvathi